Anti-Scientology hackers take Benzo Buddies down

Cult laments destruction of benzowithdrawal.com

Tiffany
Buddie
« Reply #28 on: Today at 04:00:03 AM »

Hi,

Does this information mean that benzowithdrawal.com has shut down permanently?

Thank you.

Quote from: Colin on September 27, 2011, 09:19:55 PM
Hi all,

There appears to be some concern about what has happened to BW; there even have been worries that it has been hacked. My first thought was that Andrew (RUNVS) forgot to renew the domain, but this appears to not be the case – a ‘whois’ lookup indicates no recent changes to the domain details (so no change of ownership). It seems that the domain (benzowithdrawal.com) is now ‘parked’ with GoDaddy (Andrew’s webhost). ‘Parking’ is generally used for the purposes of making money by running adverts on webpages that are no longer being used.

I see that another site of Andrew’s, opiatewithdrawal.org, has been parked too. It seems unlikely, as has been suggested to our team, that BW (and OW) have been ‘hacked’. There is no evidence that there has been a security breach.

I can allay fears regarding ‘security’ at this forum. Our forum has not been hacked, nor was Andrew’s forum when he experienced problems last week. ‘Hacking’ refers to exploiting weaknesses in software; ‘cracking’ refers to compromising (weak) passwords. Although some accounts were indeed cracked at BW, as far as we know, no accounts were compromised here. Last week, we published some recommendations about how to properly secure your accounts with BB, and e-mail, etc. (link to follow). So long as you take reasonable precautions in generating passwords, do not share your passwords or login details, or fall for ‘phishing’ e-mail, your accounts at BB (and elsewhere) should be safe from cracking attempts.

http://www.benzobuddies.org/forum/index.php?topic=38876.0

 Logged

On benzo’s for almost four months for anxiety/stress.  Off benzo’s for almost 21 months, did a c/t unknowingly.  Symptoms are much better, but I continue to suffer with w/d’s each and every day.  I have always been very sensitive to medications.

Suggestions, opinions and/or advice provided by the author of this post should not be considered as medical advice and is no substitute for professional medical care. Consult your doctor before making any changes to your medication.

Hope1962
Senior Moderator
Online
Gender:
Posts: 1,894
« Reply #29 on: Today at 04:05:58 AM »

Yes Tiffany. It seems so.
Logged

2 mgs of clonazepam for 4 yrs.
6/29/11-2 mg to 1 mg in one day.-sick
7/25-.875 mg
8/4-.75 mg
8/15-.625 mg-sick
8/24-.562 mg
9/7-.5 mg.-tremors.
10/20-Have decided to continue to hold until stable.Buddie Blog:
http://www.benzobuddies.org/forum/index.php?topic=35136.310
About me and my role on the BenzoBuddies Team.Please read this message before sending me a PM.

Suggestions, opinions and/or advice provided by the author of this post should not be considered as medical advice and is no substitute for professional medical care. Consult your doctor before making any changes to your medication.


Archives